# SDR AALA200802551

- Difficulty date: September 25, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT FUSELAGE SKIN AT STATION 1437 BETWEEN LONGERONS 2 RT AND 3 RT.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-30-00-02.
